Posted by Dan C. (18.104.22.168) on April 22, 2001 at 14:36:19:
Need some help here. It sounds like nearly weapon available to use against the headaches can have a rebound effect. (My "arsenal" currently includes: Fioricet, Lortab 10 mg., Ultram, and Imitrex injections.) I've tried all of them- (not at the same time)- and find that regardless of what I try- the pain hasn't gone away entirely for a period of more than maybe 2-3 hours at most. Then, the intense "shadow" creeps up- with the headache following soon thereafter. My instinct tells me that this is just an extra-intense and consistent cycle. (3 weeks now.) If any of the medicines do bring some relief- it always short-lived. So- am I having daily "rebounds," or is it just the same old headache- coming back for more? Confusing... anyone else sometimes feel like this whole "game" makes you start to question your own sanity at times? Thanks! Dan C..
Post a Followup